Skip to Content

I take Depakote and Topamax is it ok for me to take a daily multivitamin?

Responses (1)

masso 17 Aug 2014

I guess there is no problem, but run it by your Dr. first.

Good luck,

masso.

masso 17 Aug 2014

Here we go:

Interactions between your selected drugs

divalproex sodium ↔ topiramate
Applies to: Depakote (divalproex sodium), Topamax (topiramate)
Using topiramate together with divalproex sodium may increase the risk of hyperammonemia, or elevated ammonia levels in the blood. Symptoms may be absent in mild cases of hyperammonemia, while lethargy, vomiting and mental changes may develop in more severe cases. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications+++ It is important to tell your doctor about all other medications you use, including vitamins and herbs... Do not stop using any medications without first talking to your doctor.

https://www.drugs.com/interactions-check.php?drug_list=1661-0,918-484,2216-1469

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions